# SDR CA990310020

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2460 · DC Power Distribution System
- Part: Retainer
- Part number: 85321976101
- Condition: Worn
- Location: Bs 234
- Part time: 15,785 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CHAFING WAS FOUND BETWEEN OVERHEAD WIRING HARNESS AND SHARP EDGES OF TROUGH RETAINER AT STA X234.50, ABOVE FORWARD EMERGENCY EXIT.  INSULATION WAS WORN BUT NOT THROUGH TO BARE WIRE.  ALL SUPPORT FOR BUNDLE APPEARED TO BE IN PLACE.
